sexologist-icon

Irregular Period

I am married since 6 months.My problem is that i am having irregular periods.Previous month i have taken the ipill and i got periods (relatively lesser bleeding) 15 days before my date.But again after 15 days bleeding started(much lesser bleeding).please advice me for my problem.
views-icons 92 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune
Thank you for your question. Ipill is associated with unscheduled bleeding. If you suspect an infection that too can cause bleeding. If you have kept a menstrual diary you can show it to your gynaecologist who can help decipher if the bleeding is simply because of the ipill or other tests need to be done to rule out hormonal imbalance Another thing you may wish to consider is regular reliable contraception in addition to condoms if you are sure you do not wish to conceive just yet. Best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO